# SDR IO5R081608

- Difficulty date: December 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N135BP
- Make and model: Urocop EC135P1
- Aircraft serial: 0197
- Aircraft time: 40 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: L633M2011101
- Part serial: 671
- Condition: Defective
- Location: Anti-Resonance
- Part time: 41 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT FWD ARIS MOUNT DEFLATED REMOVED AND REPLACED
